EconPapers    
Economics at your fingertips  
 

Global optimization of mixed-integer bilevel programming problems

Zeynep Gümüş and Christodoulos Floudas ()

Computational Management Science, 2005, vol. 2, issue 3, 181-212

Abstract: Two approaches that solve the mixed-integer nonlinear bilevel programming problem to global optimality are introduced. The first addresses problems mixed-integer nonlinear in outer variables and C 2 -nonlinear in inner variables. The second adresses problems with general mixed-integer nonlinear functions in outer level. Inner level functions may be mixed-integer nonlinear in outer variables, linear, polynomial, or multilinear in inner integer variables, and linear in inner continuous variables. This second approach is based on reformulating the mixed-integer inner problem as continuous via its vertex polyheral convex hull representation and solving the resulting nonlinear bilevel optimization problem by a novel deterministic global optimization framework. Computational studies illustrate proposed approaches. Copyright Springer-Verlag Berlin/Heidelberg 2005

Keywords: Bilevel optimization; two-level optimization; hierarchical optimization; multilevel programming; mixed-integer nonlinear (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10287-005-0025-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:comgts:v:2:y:2005:i:3:p:181-212

Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2

Access Statistics for this article

Computational Management Science is currently edited by Ruediger Schultz

More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:comgts:v:2:y:2005:i:3:p:181-212